# SDR 9702092717R

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Part number: G298A4
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 31,219 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE NR 3 ENGINE EPR INDICATION DID NOT RESPOND.  SYSTEM WAS PLACED ON MEL AND FLIGHT CONTINUED TO DESTINATION.  MAINTENANCE LATER REPLACED THE NR 3 ENGINE EPR INDICATOR.
